RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 9, Pages 86–89 (Mi ivm7132)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Univalent functions without common values

D. A. Kirillova

Chair of Higher Mathematics, Far Eastern Academy for Humanities and Social Studies, Birobidzhan, Russia

Abstract: In this paper we establish inequalities involving moduli of derivatives $|f_k'(0)|$ of functions $f_k$ univalent in the unit disk $|z|<1$ having no common values and translating zero in a point on the segment $[-1,1]$, $k=1,…,n$. We estimate $f_k$ by means of Schwarzian derivatives.

Keywords: univalent functions, extremal partitions, conformal radius, Schwarzian derivative.

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:9, 74–76

Bibliographic databases:

Document Type: Article
UDC: 517.54
Received: 29.01.2010

Citation: D. A. Kirillova, “Univalent functions without common values”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 9, 86–89; Russian Math. (Iz. VUZ), 54:9 (2010), 74–76

Citation in format AMSBIB
\Bibitem{Kir10}
\by D.~A.~Kirillova
\paper Univalent functions without common values
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 9
\pages 86--89
\mathnet{http://mi.mathnet.ru/ivm7132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2789311}
\elib{http://elibrary.ru/item.asp?id=14306126}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 9
\pages 74--76
\crossref{https://doi.org/10.3103/S1066369X10090094}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649619010}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7132
  • http://mi.mathnet.ru/eng/ivm/y2010/i9/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, D. A. Kirillova, “Nekotorye primeneniya ekstremalnykh razbienii v geometricheskoi teorii funktsii”, Dalnevost. matem. zhurn., 10:2 (2010), 130–152  mathnet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:217
    Full text:26
    References:15
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019